# SDR AALA20041059

- Difficulty date: October 11, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Engine: Pwa JT8D217C
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK B5-23 FOR COCKPIT EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED.
